• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

Extremly bad headaches!!

Right so, I've been on LT for 4 days going into 5. Every night and sometimes through the day I'm getting really bad headaches and also not able to sleep. Has anyone else had this problem if so do they go away as the days go on? I'm starting to think I'll have to stop LT if they don't, I'm currently on a nightshift and feel like absolute s**t just want my bed :( I've taken co codamol I hope this won't effect ketosis!

Any help would be appreciated xx

Sent from my iPhone using MiniMins
Get Rid of this ad and join in on the conversation for free today! Tap here!
Yeah def drink more water.... i stop though about 2 hrs before bed as i figured thats why i was waking because i needed the loo!!! Water if def the key but they do pass....

Not sure about the co-cods.... know you can have paracetamol... maybe ask your pharmacist/LT helpline!!!



Full Member
Hiya, I had this problem last time so I phoned the helpline, they told me do drink more water. Hope this helps x

Similar threads